# SDR CA970918011

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Nr2 Eng Ct
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR2 ENGINE HAD AN UNCOMMANDED SHUTDOWN DURING TAKEOFF. INVESTIGAITON REVEALED A COMPRESSOR TURBINE BLADE ROOT FRACTURE. IT WAS REPORTED THE CT BLADES WERE NOT MANUFACTURED BY PRATT & WHITNEY CANADA.
